# SDR SIMA200511202

- Difficulty date: April 14, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,737 hours, 4,179 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUTOUT TO REMOVE THE CORROSION ON THE LEFT OMEGA BEAM.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB145/1142 REV 28, CHAPTERS 53-21-10 FIGURE 201.  (M)
